# SDR MWEA99143

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3915134517N
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT KEEL AT STATION 756 BATHTUB FITTING HAS A HEAVY CORROSION.  MTC FABRICATED AND INSTALLED NEW FITTING.
